About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 216236, 7 pages
http://dx.doi.org/10.1155/2013/216236
Research Article

On Strong Convergence for Weighted Sums of a Class of Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 5 February 2013; Accepted 27 February 2013

Academic Editor: Simeon Reich

Copyright © 2013 Aiting Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Chongfeng Lan, “Sufficient and Necessary Conditions of Complete Convergence for Weighted Sums of -Mixing Random Variables,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher ยท View at Google Scholar